# SDR AUS20011201

- Difficulty date: November 13, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: A3600
- Condition: Worn
- Location: Ignition Switchi
- Component: Ignition Switchi, Lyc, O360F1A6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) IGNITION SWITCH CONTACTS WORN BEYOND LIMITS AS DETAILED INSEB91-5.
